# SDR F3LA201909030095

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N184 FLOORBEAM UNDER PANEL 221 PF HAS CORROSION Y503.2 AT STA CL 6 TOTAL CYCLES J21558.
CORRECTIVE ACTION: EVALUATED AND REPLACED FLOORBEAM Y+503.2 IAW SRM 53-11-14-283-004 SRM 51 -72-11-911 -001 AND SRM 51-44-00.
